MAUDE Adverse Event Report: SERF BI MENTUM PFRK CEM CUP 51

SERF BI MENTUM PFRK CEM CUP 51
Catalog Number DS4901151
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.Depuy is not the manufacturer or supplier of this product.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised for instability.There was no harm, no broken instrument, no delays.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: " although distributed by medtech orthopaedics joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the medtech orthopaedics customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process." the following investigation was provided by the supplier legal manufacturer: documentary review: review of the manufacturing file for bi-mentum cemented cup 51: batch 2002703a: (b)(4) units from manufacturing order no.Of (b)(4) were produced in february 2020.Dimensional and roughness controls comply with the supplier specifications.The manufacturing file was checked for conformity by the release department on 09/23/2020.No anomalies were found in the of file.No other complaints were reported for this batch.Technical investigation: in the absence of the device, it was not possible to conduct a technical investigation.The manufacturing data complies with the supplier specifications.No additional information was provided to identify the cause of the revision.As a result, the cause of the instability could neither be demonstrated nor determined.As part of medtech orthopaedics quality process all devices are manufactured, inspected, and released to approved specifications.No further investigation with regard to this complaint is required.The supplier will continue to monitor for trends.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
BI MENTUM PFRK CEM CUP 51
Common Device Name
PFRK CEM CUP
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key20078295
Report Number1818910-2024-150018
Device Sequence Number7699333
Product Code LPH
UDI-Device Identifier03662200015429
UDI-Public(01)03662200015429(17)250831(10)2002703A
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
Report Date (Section F) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberDS4901151
Device Lot Number2002703A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/10/2024
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/07/2024
12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA08/21/2024